# SDR COW2003F00001

- Difficulty date: May 29, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N103WP
- Make and model: Scwzer 269D
- Aircraft serial: S1573
- Engine: Lyc HIO360*
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: RSA7AA1
- Part serial: 85100002
- Condition: Inoperative
- Location: Engine Fuel
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INITIAL TEST FLIGHT, AFTER INSTALLING ENGINE RECEIVED FROM OVERHAULER, ENGINE HAD UNUSUALLY HIGH CYLINDER HEAD TEMPERATURES AND RAN ROUGH.  REMOVED AND REPLACED FUEL SERVEO (PRECISION AIRMOTIVE) WITH SERVICEABLE UNIT AND ENGINE POWER AND TEMPS FOUND NORMAL.  FUEL SERVO THAT WAS REMOVED WAS OVERHAULED BY MFG.
